Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 91, NWS Amarillo, TX

May 19, 2015Armstrong County, Donley County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at May 19, 2015, 6:37 PM CDT for Armstrong County, Donley County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2015, 6:37 PM CDT (23:37 UTC)
Expired
May 19, 2015, 7:30 PM CDT
In force
53 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Tornado
Possible
Hail
2.5 in
Wind
60.0 mph

Counties Armstrong County, TX, Donley County, TX

The radar

The Amarillo radar (KAMA), 80 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.6 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2015-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2015-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
573 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

067 
WUUS54 KAMA 192337
SVRAMA
TXC011-129-200030-
/O.NEW.KAMA.SV.W.0091.150519T2337Z-150520T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
637 PM CDT TUE MAY 19 2015

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHWESTERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 730 PM CDT

* AT 635 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF
  GOODNIGHT...AND MOVING EAST AT 25 MPH.

  HAZARD...UP TO TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. MINOR
           WIND DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE.

* LOCATIONS IMPACTED INCLUDE...
  LELIA LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3474 10122 3494 10113 3493 10068 3474 10068
TIME...MOT...LOC 2337Z 274DEG 20KT 3481 10114

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH

$$

BRB
4 follow-up statements
468 
WWUS54 KAMA 192353
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
653 PM CDT TUE MAY 19 2015

TXC011-200003-
/O.CAN.KAMA.SV.W.0091.000000T0000Z-150520T0030Z/
ARMSTRONG TX-
653 PM CDT TUE MAY 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ARMSTRONG COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3474 10109 3494 10107 3493 10068 3474 10068
TIME...MOT...LOC 2353Z 274DEG 22KT 3480 10103

$$

TXC129-200030-
/O.CON.KAMA.SV.W.0091.000000T0000Z-150520T0030Z/
DONLEY TX-
653 PM CDT TUE MAY 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
DONLEY COUNTY UNTIL 730 PM CDT...

AT 650 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST
OF BRICE...AND MOVING EAST AT 25 MPH.

HAZARD...HEN EGG SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. MINOR WIND
         DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE.

* LOCATIONS IMPACTED INCLUDE...
  LELIA LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3474 10109 3494 10107 3493 10068 3474 10068
TIME...MOT...LOC 2353Z 274DEG 22KT 3480 10103

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH

$$

BRB
359 
WWUS54 KAMA 200004
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
704 PM CDT TUE MAY 19 2015

TXC129-200030-
/O.CON.KAMA.SV.W.0091.000000T0000Z-150520T0030Z/
DONLEY TX-
704 PM CDT TUE MAY 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
DONLEY COUNTY UNTIL 730 PM CDT...

AT 702 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
BRICE...AND MOVING EAST AT 25 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. MINOR WIND
         DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE.

* LOCATIONS IMPACTED INCLUDE...
  LELIA LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3474 10101 3491 10094 3490 10068 3474 10068
TIME...MOT...LOC 0004Z 277DEG 24KT 3480 10090

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH

$$

BRB
688 
WWUS54 KAMA 200016
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
716 PM CDT TUE MAY 19 2015

TXC129-200030-
/O.CON.KAMA.SV.W.0091.000000T0000Z-150520T0030Z/
DONLEY TX-
716 PM CDT TUE MAY 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
DONLEY COUNTY UNTIL 730 PM CDT...

AT 714 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
LELIA LAKE...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. MINOR WIND DAMAGE TO
         ROOFS...SIDING AND TREES IS POSSIBLE.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN DONLEY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3474 10092 3489 10087 3488 10068 3474 10068
TIME...MOT...LOC 0016Z 276DEG 25KT 3480 10079

HAIL...1.00IN
WIND...60MPH

$$

BRB
968 
WWUS54 KAMA 200028
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
728 PM CDT TUE MAY 19 2015

TXC129-200037-
/O.EXP.KAMA.SV.W.0091.000000T0000Z-150520T0030Z/
DONLEY TX-
728 PM CDT TUE MAY 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DONLEY COUNTY
WILL EXPIRE AT 730 PM CDT...

THE MOST DANGEROUS PORTION OF THE STORM WHICH PROMPTED THE WARNING 
HAS MOVED OUT OF THE WARNED AREA.  HOWEVER... HAIL UP TO NICKEL SIZE 
IS STILL POSSIBLE OVER EXTREME SOUTHERN DONLEY COUNTY IN THE 
NORTHERN EDGE OF THIS THUNDERSTORM.

LAT...LON 3474 10092 3489 10087 3488 10068 3474 10068
TIME...MOT...LOC 0027Z 276DEG 25KT 3479 10070

$$

BRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:01 PM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, May 19, 3:01 PM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
301 PM CDT TUE MAY 19 2015

.DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT
ACROSS MUCH OF THE PANHANDLES. COLD FRONT REMAINS IN THE AREA
ALONG WITH PLENTY OF MOISTURE. WIND SHEAR ALOFT WILL ALSO HELP OUT
TO PRODUCE SHOWERS AND THUNDERSTORMS. SEVERE STORMS WILL BE
POSSIBLE TONIGHT GIVEN THE DYNAMICS. WILL LET THE FLOOD WATCH
EXPIRE ON TIME AS THE SHOWERS AND THUNDERSTORMS MAY BE MORE
SCATTERED WHICH MAY CUT DOWN ON THE CHANCES OF WIDESPREAD FLOODING.

CHANCES OF SHOWERS AND THUNDERSTORMS WILL WANE SOME WEDNESDAY...
BUT THEN THEY WILL RETURN THURSDAY ON THROUGH THE REST OF THIS
FORECAST. AN UPPER TROUGH WILL AGAIN MOVE SLOWLY EAST ACROSS THE
WESTERN U.S. THROUGH THE END OF THE WEEK. THIS WILL KEEP THE
PANHANDLES UNDER A SOUTHWEST FLOW ALOFT WHICH WILL ENCOURAGE A
DRYLINE TO MOVE BACK AND FORTH ACROSS THE REGION.

TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH THIS FORECAST GIVEN
THE LOW LEVEL MOISTURE AND OCCASIONAL CLOUD COVER AND RAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                50  62  47  59  49 /  30  20  20  20  70
BEAVER OK                  45  61  46  64  49 /  50  10  10  10  60
BOISE CITY OK              44  57  44  58  48 /  30  10  20  20  60
BORGER TX                  50  62  49  62  51 /  40  10  20  20  70
BOYS RANCH TX              50  62  49  60  50 /  20  10  20  20  60
CANYON TX                  52  62  47  57  49 /  20  20  20  20  70
CLARENDON TX               53  63  48  60  50 /  40  20  30  10  70
DALHART TX                 47  60  46  58  48 /  20  10  20  30  60
GUYMON OK                  44  60  46  62  49 /  40  10  10  20  70
HEREFORD TX                52  64  48  58  49 /  20  10  20  30  60
LIPSCOMB TX                49  60  48  62  50 /  50  10  10  10  60
PAMPA TX                   48  59  46  59  48 /  40  20  20  10  70
SHAMROCK TX                54  62  50  62  52 /  50  20  30  10  60
WELLINGTON TX              56  66  53  63  55 /  50  20  30  10  60

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     COLLINGSWORTH...DONLEY...WHEELER.

OK...NONE.

&&

05/15
Hazardous weather outlook, May 19, 3:18 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
318 PM CDT TUE MAY 19 2015

OKZ001>003-TXZ001>020-200830-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
318 PM CDT TUE MAY 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE PANHANDLES. A STORM OR TWO
MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS.
HEAVY RAIN MAY CAUSE LOCALIZED AREAS OF FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE PANHANDLES THROUGH
MONDAY. THE BEST CHANCE OF THUNDERSTORMS WILL BE FROM THURSDAY
THROUGH SATURDAY. SOME SEVERE STORMS WILL BE POSSIBLE. HEAVY RAIN MAY
CAUSE LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

GOEHRING

In the hours before

Local storm report, May 19, 4:16 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
416 PM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             4 N CANYON              35.04N 101.91W
05/19/2015  E1.00 INCH       RANDALL            TX   TRAINED SPOTTER

            I-27 AND ROCKWELL. ALSO RECEIVED 60-65MPH WINDS.

&&

EVENT NUMBER AMA1500446

BEAT
Special weather statement, May 19, 4:25 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
425 PM CDT TUE MAY 19 2015

TXZ001-006-192200-
DALLAM TX-HARTLEY TX-
425 PM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARTLEY AND SOUTHERN
DALLAM COUNTIES UNTIL 500 PM CDT...

AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WARE TO 14 MILES
NORTHEAST OF ROMERO...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  DALHART...            WARE...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3631 10235 3582 10248 3584 10287 3625 10276
TIME...MOT...LOC 2125Z 269DEG 23KT 3619 10268 3590 10276

BRB
Special weather statement, May 19, 4:36 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
436 PM CDT TUE MAY 19 2015

TXZ013-018-192215-
ARMSTRONG TX-CARSON TX-
436 PM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ARMSTRONG AND
SOUTHWESTERN CARSON COUNTIES UNTIL 515 PM CDT...

AT 432 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF LAKE TANGLEWOOD...OR 10
MILES SOUTHEAST OF AMARILLO...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CLAUDE...             WASHBURN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3520 10162 3532 10130 3505 10131 3501 10162
TIME...MOT...LOC 2136Z 254DEG 28KT 3511 10165

BRB
Special weather statement, May 19, 5:01 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
501 PM CDT TUE MAY 19 2015

TXZ001-002-006-007-192230-
DALLAM TX-HARTLEY TX-MOORE TX-SHERMAN TX-
501 PM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHERMAN...
NORTHWESTERN MOORE...NORTHEASTERN HARTLEY AND SOUTHEASTERN DALLAM
COUNTIES UNTIL 530 PM CDT...

AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF HARTLEY...OR 9 MILES SOUTHEAST
OF DALHART...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  DUMAS...              CACTUS...             HARTLEY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3619 10187 3584 10186 3587 10243 3611 10241
TIME...MOT...LOC 2201Z 267DEG 29KT 3600 10235

BRB
Special weather statement, May 19, 5:13 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
513 PM CDT TUE MAY 19 2015

TXZ013-018-192300-
ARMSTRONG TX-CARSON TX-
513 PM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ARMSTRONG AND
SOUTHEASTERN CARSON COUNTIES UNTIL 600 PM CDT...

AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF CLAUDE...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  CLAUDE...             GROOM...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3505 10152 3533 10137 3545 10109 3507 10109
TIME...MOT...LOC 2213Z 249DEG 23KT 3520 10133

BRB
Local storm report, May 19, 6:07 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
607 PM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             GROOM                   35.20N 101.11W
05/19/2015  E1.00 INCH       CARSON             TX   TRAINED SPOTTER

            LASTED 10 MINUTES FROM START TIME AT 1650CST.

&&

EVENT NUMBER AMA1500448

KJS

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 2:27 AM CDTSevere Thunderstorm WarningAMADeaf Smith63 min
May 19, 3:19 AM CDTAreal Flood AdvisoryAMADeaf Smith3 hr
May 19, 3:31 AM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham44 min
May 19, 3:41 AM CDTFlood WatchAMACollingsworth, Donley, Wheeler20 hr
May 19, 4:16 AM CDTSpecial Weather StatementAMAOldham29 min
May 19, 10:12 AM CDTAreal Flood AdvisoryAMAArmstrong, Carson, Deaf Smith, Potter, Randall3 hr
May 19, 11:59 AM CDTAreal Flood AdvisoryAMADonley4 hr
May 19, 12:57 PM CDTAreal Flood AdvisoryAMAPotter, Randall2 hr
May 19, 12:58 PM CDTAreal Flood AdvisoryAMACollingsworth4 hr
May 19, 1:34 PM CDTSpecial Weather StatementAMACollingsworth41 min
May 19, 3:44 PM CDTSpecial Weather StatementAMARandall31 min
May 19, 4:05 PM CDTSevere Thunderstorm WarningAMARandall40 min
May 19, 4:25 PM CDTSpecial Weather StatementAMAHartley35 min
May 19, 4:27 PM CDTAreal Flood AdvisoryAMADeaf Smith4 hr
May 19, 4:36 PM CDTSpecial Weather StatementAMAArmstrong39 min
May 19, 5:01 PM CDTSpecial Weather StatementAMAMoore29 min
May 19, 5:13 PM CDTSpecial Weather StatementAMACarson47 min
May 19, 5:18 PM CDTRiver Flood WarningAMACollingsworth14 hr
May 19, 5:22 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson38 min
May 19, 5:40 PM CDTSevere Thunderstorm WarningAMADonley, Gray65 min
May 19, 5:49 PM CDTSevere Thunderstorm WarningAMAArmstrong56 min
May 19, 6:50 PM CDTAreal Flood AdvisoryAMADonley4 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.